Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 20, NWS Melbourne, FL

March 19, 2018

NWS Melbourne, FL issued this small craft advisory at Mar 19, 2018, 3:53 PM EDT. It took effect at Mar 20, 2018, 4:00 PM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2018, 3:53 PM EDT (19:53 UTC)
In effect from
Mar 20, 2018, 4:00 PM EDT
Expired
Mar 22, 2018, 10:00 PM EDT
In force
54 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

214 
WHUS72 KMLB 191953
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
353 PM EDT Mon Mar 19 2018

AMZ550-552-555-570-572-575-210400-
/O.NEW.KMLB.SC.Y.0020.180320T2000Z-180322T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
353 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 AM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 PM Tuesday to 4 AM EDT
Thursday. 

* WINDS...Southwest to west winds will increase to 20 to 25 knots
  near shore and 25 to 30 knots offshore late Tuesday afternoon
  and Tuesday night. Strong and gusty winds will continue into
  Wednesday and become northwest.

* WAVES/SEAS...Seas will build to 7 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

15
6 follow-up statements
506 
WHUS72 KMLB 200717
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
317 AM EDT Tue Mar 20 2018

AMZ570-572-210000-
/O.EXT.KMLB.SC.Y.0020.180320T2000Z-180321T0000Z/
/O.NEW.KMLB.GL.W.0004.180321T0000Z-180322T0800Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
317 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 8 PM this evening to 4 AM EDT
Thursday. 

* WINDS...Southwest to west winds will increase to 20 to 25 knots
  near shore and 25 to 30 knots offshore late this afternoon and
  overnight. Strong and gusty winds will continue into Wednesday 
  and become northwest. 

* WAVES/SEAS...Seas will build to 7 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

AMZ550-552-555-575-210000-
/O.CON.KMLB.SC.Y.0020.180320T2000Z-180322T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
317 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EDT THURSDAY...

* WINDS...Southwest to west winds will increase to 20 to 25 knots
  near shore and 25 to 30 knots offshore late this afternoon and
  overnight. Strong and gusty winds will continue into Wednesday 
  and become northwest. 

* WAVES/SEAS...Seas will build to 7 to 9 feet offshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
519 
WHUS72 KMLB 210149
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
949 PM EDT Tue Mar 20 2018

AMZ570-572-220800-
/O.CON.KMLB.GL.W.0004.000000T0000Z-180322T0800Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
949 PM EDT Tue Mar 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

* WINDS...West winds will increase to 25 to 30 knots overnight 
  with frequent gusts to gale force. Strong and gusty winds will 
  continue into Wednesday and become northwest. 

* WAVES/SEAS...Building to 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or 
occurring. Operating a vessel in gale conditions requires 
experience and properly equipped vessels. It is highly recommended
that mariners without the proper experience seek safe harbor 
prior to the onset of gale conditions.

&&

$$

AMZ550-552-555-575-220800-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-180322T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
949 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

* WINDS...West winds will increase to 20 to 25 knots overnight. 
  Strong and gusty winds will continue into Wednesday and become 
  northwest.

* WAVES/SEAS...Building as high as 7 feet away from shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


Cristaldi
735 
WHUS72 KMLB 210816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
416 AM EDT Wed Mar 21 2018

AMZ570-572-220200-
/O.EXT.KMLB.GL.W.0004.000000T0000Z-180321T2000Z/
/O.NEW.KMLB.SC.Y.0021.180321T2000Z-180323T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
416 AM EDT Wed Mar 21 2018

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
11 PM EDT THURSDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 PM this afternoon to
11 PM EDT Thursday. 

* WINDS...West winds 25 to 30 knots with gusts to gale force.
  Gusty winds will continue into tonight while decreasing. 

* WAVES/SEAS...Around 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-220200-
/O.EXT.KMLB.SC.Y.0020.000000T0000Z-180322T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
416 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY...

* WINDS...West winds 20 to 25 knots. Gusty winds will continue
  into tonight while decreasing. 

* WAVES/SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-220200-
/O.EXT.KMLB.SC.Y.0020.000000T0000Z-180323T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
416 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY...

* WINDS...West winds 20 to 25 knots. Gusty winds will continue
  into tonight. 

* WAVES/SEAS...Building as high as 7 feet away from shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
702 
WHUS72 KMLB 211410
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1010 AM EDT Wed Mar 21 2018

AMZ570-572-221500-
/O.CAN.KMLB.GL.W.0004.000000T0000Z-180321T2000Z/
/O.EXT.KMLB.SC.Y.0021.180321T1410Z-180323T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
1010 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Melbourne has cancelled the Gale
Warning. 

* WINDS...Northwest winds 20 to 25 knots and gusty.

* WAVES/SEAS...Around 7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-221400-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-180322T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
1010 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

* WINDS...Northwest winds up to 20 to 25 knots. 

* WAVES/SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-221500-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-180323T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1010 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
THURSDAY...

* WINDS...Northwest winds up to 20 to 25 knots. 

* WAVES/SEAS...Building as high as 7 to 8 feet away from shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

15
013 
WHUS72 KMLB 221333
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
933 AM EDT Thu Mar 22 2018

AMZ550-552-221800-
/O.EXT.KMLB.SC.Y.0020.000000T0000Z-180322T1800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
933 AM EDT Thu Mar 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...Northwest winds around 20 knots.

* WAVES/SEAS...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-575-222030-
/O.EXT.KMLB.SC.Y.0020.000000T0000Z-180323T0200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
933 AM EDT Thu Mar 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest winds 20 knots.

* WAVES/SEAS...4 to 5 feet nearshore and up to 9 feet in the Gulf
  Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-222030-
/O.EXT.KMLB.SC.Y.0021.000000T0000Z-180323T0200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
933 AM EDT Thu Mar 22 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest winds 20 knots.

* WAVES/SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
817 
WHUS72 KMLB 221933
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
333 PM EDT Thu Mar 22 2018

AMZ555-575-230200-
/O.CON.KMLB.SC.Y.0020.000000T0000Z-180323T0200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
333 PM EDT Thu Mar 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest winds 15 knots.

* WAVES/SEAS...Up to 7 feet in the Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-230200-
/O.CON.KMLB.SC.Y.0021.000000T0000Z-180323T0200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
333 PM EDT Thu Mar 22 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...Northwest winds 15 knots.

* WAVES/SEAS...6 to 7 feet this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 10:10 AM EDT, 5 hours 43 minutes earlier.

Area forecast discussion, Mar 19, 10:10 AM EDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1010 AM EDT Mon Mar 19 2018

.DISCUSSION...
...Strong to Severe Storms Possible Tuesday...
...Cool and Dry Mid-Late Week...

Update...Band of early morning convection has moved across nrn
portions of east central FL after sunrise this morning with
additional upstream convection just north of the forecast area
currently. Short range guidance and trends indicate additional
showers and a few storms will be possible across areas mainly north
of a Clermont to Titusville line into early afternoon and then
continued potential for scattered convection across the nrn counties
into late afternoon. Will continue a low shower chance along the
east coast sea breeze across the Treasure Coast counties for mid to
late afternoon with recent HRRR guidance indicating some shallow
convection there as the east coast breeze develops and moves slowly
inland. Will be making some minor updates based on current radar
trends and short term guidance. High temps this afternoon should
reach the lower 80s north and 85-87 degrees across the srn counties.

Tue (Previous)...An evolving threat of storms will materialize over
N central FL early Tue in association with an energetic mid level
wave and ascd jet maxima moving across the SE states. Increasing
moisture and an acceleration of local low to mid level wind fields
by early in the period will lead to a threat of strong to severe
storms initially over N central FL during the morning with
increasing likelihood of an organized line of storms moving across
the peninsula near metro Orlando and Osceola county to include the
Space Coast into early afternoon. Avbl guidance featuring
unidirectional flow will favor strong to damaging straight line
winds as the main threat, but an isolated tornado will also be
possible. This threat coincides with the ltst (Day two) outlook from
SPC, keeping the primary threat of locally damaging gusts and a
brief tornado or two in the form of an Enhanced to Slight Risk of
severe weather roughly along and north of a line from south Brevard
County to Lake Kissimmee in Osceola county through mid-afternoon.
The threat for strong storms will diminish by late afternoon as the
jet energy/wind maxima departs the region. Most all areas will see
some beneficial rains with generally higher amounts across N Central
FL -vs- srn sections.

&&

.AVIATION...
Current convection in the KLEE-KDAB corridor will continue into the
afternoon with addition scattered convection across the nrn interior
possible for KSFB-KMCO-KISM vcnty with some afternoon heating. Lower
convective chances along the east coast sea breeze from KVRB-KSUA
around 20 percent expected, and will leave precip mention out of srn
terminals at this time.

&&

.MARINE...
Update...SW/SSW wind expected generally through late afternoon
though scattered convection will disturb the synoptic flow across
the nrn/central marine area into the late afternoon hours. Seas
around 1-2 ft nearshore and 2-3 ft offshore.

&&

.FIRE WEATHER...
Today...No low RH concerns anticipated today as moisture continues
to increase in W/SW low level flow across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  66  83  55 /  60  30  70  10
MCO  84  69  84  55 /  40  10  70  20
MLB  86  69  87  56 /  30  10  70  30
VRB  86  68  87  60 /  20  10  60  30
LEE  82  70  83  55 /  60  30  80  10
SFB  83  68  83  57 /  50  10  70  10
ORL  84  68  83  56 /  50  10  70  10
FPR  87  66  86  56 /  20  10  50  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

Volkmer/Spratt
Hazardous weather outlook, Mar 19, 11:35 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1135 AM EDT Mon Mar 19 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
1135 AM EDT Mon Mar 19 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered showers and isolated storms will continue to move across
northern sections of east central Florida this afternoon. Isolated
showers and storms will also be possible farther south during the
mid to late afternoon, including the Treasure Coast counties with
sea breeze boundary interactions.

The main threats from any storms will be dangerous cloud to ground
lightning and heavy downpours. However isolated stronger storms may
be able to produce strong wind gusts up to 40 to 50 mph, especially
across northern sections, including Lake and Volusia counties.

.MARINE THUNDERSTORM GUST IMPACT...
Any storms that push eastward and offshore could produce wind gusts
to around 35 knots, especially north of Melbourne.

.WIND AND SEA IMPACT...
Southwest winds will increase up to 15 to 20 knots offshore into
tonight. Small craft operators should exercise caution if venturing
into these waters.

.FIRE WEATHER IMPACT...
Above normal temperatures and continued dry vegetation will lead
to a High fire danger across much of east central Florida. Any new
or ongoing brush fires will be capable of spreading rapidly.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
The threat of lightning storms will increase over central Florida by
early Tuesday as an energetic mid level wave, increasing moisture
and an acceleration of local low to mid level wind fields will lead
to a threat of strong to severe storms, initially over north
central Florida during the morning with increasing likelihood of
an organized line of storms moving across the peninsula near
Orlando and Osceola county, to include the Space Coast into early
afternoon.

The main threats will be the possibility of strong to damaging
straight line winds, but an isolated tornado will also be possible
along with deadly lighting and heavy rain. The threat for strong
storms will diminish by late afternoon Tuesday. Building winds and
seas will make for hazardous boating conditions Tuesday night and
through the middle of this week over the Atlantic waters.

.SPOTTER INFORMATION STATEMENT...
Spotters across northern Lake and Volusia counties should monitor
the weather and self activate if needed.

Weitlich/Pendergrast/Glitto

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 5:54 PM EDTAreal Flood AdvisoryMLBLake, Volusia81 min
Mar 19, 6:07 PM EDTSpecial Weather StatementMLBLake, Orange, Seminole38 min

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.